# SDR CA991004057

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: DL5040M5
- Condition: Seized
- Location: Pitch Trim
- Component: 274300056
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) IN PREPARATION FOR DESCENT, THE PILOT WAS UNABLE TO OPERATE THE PITCH (STABILIZER) TRIM.  THE AIRCRAFT LANDED WITH NO PITCH TRIM CONTROL.  MAINTENANCE DETERMINED THE TRIM ACTUATOR WAS SEIZED AND REPLACED IT.
